# SDR KBM2004F00084

- Difficulty date: April 16, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 2170 · Humidity Control System
- Part: Blower
- Part number: 050085
- Part serial: 20291
- Condition: Inoperative
- Location: Evaporator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC BACK BLOWER INOPERATIVE.  REMOVED AND REPLACED BLOWER.
